# SDR SWIA2025072200001

- Difficulty date: July 21, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N604UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000798
- Aircraft time: 13,097 hours, 8,755 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GROUND SPOILER FAIL EICAS MESSAGE RECEIVED. WE RAN THE QRH, VIEWED THE STATUS PAGE, AND DETERMINED THAT A SPOILER ON THE LEFT WING WAS POSSIBLY STUCK UP, AS INDICATED BY THE STATUS PAGE. WE ALSO NOTED THAT MORE RIGHT AILERON WAS REQUIRED ON TAKEOFF THAN IS NORMAL FOR THE AMOUNT OF RIGHT CROSSWIND EXPERIENCED.  (FLIGHT 5879 - FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
